# SDR USAAEM04014

- Difficulty date: August 17, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Condition: Damaged
- Location: Left Fwd Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 1611, ROC-PHL - DOOR 1L WOULD NOT DISARM FROM INSIDE OF AIRCRAFT.  GIRT BARS WERE MANUALLY RELEASED BY MAINTENANCE AFTER DOOR WAS ASSISTED OPEN BY EXTERIOR HANDLE.  THE DOOR ASSIST BOTTLE DISCHARGED, MAINTENACNE FOUND THE DOOR SLIDE LANYARD NOT ATTACHED AND TORN.  REATTACHED LANYARD AND FERRIED TO PIT FOR SLIDE REPLACEMENT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY SLIDE.  (M)
